# SDR AC2A0000072

- Difficulty date: July 12, 2000
- Submitted: October 23, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 2435 · Starter-Generator
- Part: Drive Shaft
- Part number: 230811150
- Condition: Defective
- Location: Starter Gen
- Component: Starter/Gen
- Component part number: 23081002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS DEFECTIVE.  SHAFT DIAMETER THAT ENGAGES THE ARMATURE IS TOO LARGE.  SUBMITTER STATED THIS IS A MANUFACTURING DEFECT.  REPLACED SHAFT.  (X)
